Gynecomastia following chemotherapy for testicular cancer


Uygur M., Ozen H.

UROLOGIA INTERNATIONALIS, cilt.70, ss.253-254, 2003 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 70 Konu: 3
  • Basım Tarihi: 2003
  • Doi Numarası: 10.1159/000068762
  • Dergi Adı: UROLOGIA INTERNATIONALIS
  • Sayfa Sayıları: ss.253-254

Özet

A 22-year-old man received 4 cycles of bleomycin, etoposide and cisplatin combination chemotherapy for clinical stage IIA embryonal cell carcinoma of the right testis. The treatment resulted in complete remission. Five months following cessation of the chemotherapy first on the left and then 2 weeks later on the right side painful gynecomastia developed. His hormonal values are all normal with no evidence of recurrence of the cancer. Gynecomastia on both sides resolved in 8 months spontaneously without any treatment. He is still in clinical remission 14 months after completion of the chemotherapy. We should be aware that gynecomastia following cytotoxic chemotherapy in a young man does not necessarily mean the return of the cancer. Copyright (C) 2003 S. Karger AG, Basel.